# SDR ASAA2015092013135

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 827 hours, 273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK PRIMARY PACK CONTROL INOPERATIVE.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00, GREEN GO LIGHT ILLUMINATED. OPS NORMAL.
